# SDR IPXA2023121582124

- Difficulty date: December 8, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 30,227 hours, 19,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR LIGHT WONT EXTINGUISHED WHEN CLOSED **OII 2** S/M NEEDED INSTALLED NEW CREW ENTRY DOOR WARNING SWITCH PER AMM TASK 52-71-00-400-802. OPS CHECK OK. THIS CLEARS # 2804748. DMP REVERSED.
